Article citationsMore>>

A. Kilicman and Z. Al-Zhour, “The General Common Exact Solutions of Coupled Linear Matrix and Matrix Differential Equations,” Journal of Computational Analysis and Applications, Vol. 1, No. 1, 2005, pp. 15-29.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.